Kansas, 2007

Ice Storm in Kansas, December 10 to 11, 2007

December 10 to 11, 2007 · NWS ICT · 16 events in 16 counties and zones

A devastating freezing rain event unfolded across parts of Southern and Central Kansas from December 10th through the 11th. At the same time an Arctic air mass was moving south into the Central Plains, a mid and upper level storm system was spinning in the Four Corners area.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$147 million
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

A devastating freezing rain event unfolded across parts of Southern and Central Kansas from December 10th through the 11th. At the same time an Arctic air mass was moving south into the Central Plains, a mid and upper level storm system was spinning in the Four Corners area. This storm system allowed for very warm and very moist conditions to override the Arctic air. The result was a very large swath of freezing rain that in some areas approached two inches thick. The weight of the ice encrusting everything, which adds nearly 2 tons of weight to a typical line span, resulted in thousands of downed power poles and tens of thousands of downed power lines. This naturally resulted in tens of thousands of Central and Southern Kansas residents losing power, some for more than a week. Some estimates place the number without power at one point was nearly 200 thousand across the state. An unknown number of trees were damaged or destroyed in the ice storm with some cities reporting more 80 percent of trees sustaining some form of damage. Damage to just the electric infrastructure will likely top $100 million. Damage to trees could add millions more to the final tally.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Dec 10, 6:12 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Dec 10, 6:12 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CST MON DEC 10 2007

.AVIATION...

FOR 00Z TAFS...AVIATION CONCERNS REMAIN LIFR CIGS AND FREEZING RAIN.

CONFIDENCE IS HIGH THAT LIFR CIGS AND FREEZING RAIN WILL IMPACT THE
ENTIRE AREA OVERNIGHT AND THROUGH TUESDAY MORNING. FIRST ROUND OF
SHOWERS AND STORMS ARE TRACKING NORTH ACROSS CENTRAL KANSAS. ANOTHER
ROUND OF FREEZING RAIN IS EXPECTED TO MOVE OUT OF WEST TX AND INTO
THE AREA AROUND MIDNIGHT. SURFACE TEMPERATURES ARE EXPECTED TO
REMAIN FAIRLY STEADY BETWEEN 30 AND 32 DEGREES AREAWIDE.

LAWSON

&&

.PREV DISCUSSION... /ISSUED 312 PM CST MON DEC 10 2007/

DISCUSSION...

THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE SURFACE
TEMPERATURES WHICH WILL PLAY A BIG ROLE ON ICE ACCUMULATIONS DURING
THE NEXT 24 TO 36 HOURS.

TONIGHT:
LATEST SURFACE ANALYSIS WAS SHOWING TEMPERATURES AT OR BELOW
FREEZING ACROSS THE ENTIRE FORECAST AREA. MODELS ARE CURRENTLY NOT
HANDLING THE BOUNDARY LAYER MOISTURE ACROSS THE AREA AHEAD OF THE
PRECIPITATION. AS A RESULT...THEY ARE NOT HANDLING THE SURFACE
TEMPERATURES. TEMPERATURES HAVE BEEN SLOWLY WARMING ACROSS THE AREA
THIS AFTERNOON...BUT ONCE THE PRECIPITATION MOVES ACROSS WE COULD
SEE A LITTLE BIT OF LATENT HEAT AFFECTS FROM THE WARMER RAINFALL
ALOFT...BUT WE WILL ALSO SEE TEMPERATURES FALL TO THEIR WET BULB.
EVEN IF IT DOES WARM THE SURFACE TEMPERATURES A LITTLE IT MAY NOT
POSE AS MANY PROBLEMS WITH ICE ACCUMULATION ON THE ROADS IN SOUTH
CENTRAL KANSAS...BUT ICE ACCUMULATION WILL BECOME A BIG PROBLEM ON
THE TREES. ON THE OTHER HAND...CENTRAL KANSAS MAY SEE A BIT MORE ICE
ACCUMULATION ON THE ROADS DUE TO COOLER TEMPERATURES.
MEANWHILE...EXTREME SOUTHEAST KANSAS MAY SEE TEMPERATURES CLIMB
ABOVE FREEZING...BUT THERE IS STILL SOME POTENTIAL FOR ICING ON THE
TREES. AS A RESULT...WE ARE KEEPING THE ICE STORM WARNINGS AND
WINTER WARNINGS IN EFFECT FOR THE ENTIRE AREA.

LATEST WATER VAPOR LOOP IS SHOWING PLENTY OF TROPICAL MOISTURE
MOVING INTO THE AREA. THE MODELS ARE SHOWING STRONG ISENTROPIC
ASCENT BETWEEN 295-300K TAKING PLACE ACROSS THE CENTRAL AND SOUTH
CENTRAL KANSAS TONIGHT WITH EVEN SOME DECENT ELEVATED INSTABILITY
WITH 850MB CAPES UP TO 500 J/KG. AS A RESULT...ISOLATED THUNDER IS
POSSIBLE. THERE IS EVEN SOME FRONTOGENETICAL FORCING BETWEEN
700-600MB EXTENDING FROM HUTCHINSON TO MARION WHICH WILL FAVOR SOME
HIGHER ICE ACCUMULATIONS. ALTHOUGH...IT LOOKS LIKE A SIGNIFICANT ICE
EVENT ACROSS THE MAJORITY OF THE AREA WITH ICE ACCUMULATION AMOUNTS
BETWEEN 0.5 AND 1 INCH TONIGHT. CONFIDENCE IS FAIRLY HIGH WITH THIS
POSSIBILITY EVEN IF IT DOES ACCUMULATE ON THE TREES AND POWER
LINES.

TUESDAY:
THE MODELS ARE SHOWING THE BULK OF THE ISENTROPIC LIFT SHIFTING INTO
SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE MORNING. WE STILL
COULD SEE SOME SIGNIFICANT ICING DURING THIS TIMEFRAME AS WELL.
CENTRAL KANSAS SHOULD START SEEING THINGS DIMINISH WITH SOME SLEET
POSSIBLE AS COLDER AIR STARTS MOVING IN ALOFT. STILL COULD SEE SOME
ICE ACCUMULATION ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS UP TO ONE
HALF INCH WITH TOTAL ICE ACCUMULATION AMOUNTS RANGING FROM 1 TO 1.5
INCHES.

TUESDAY NIGHT-WEDNESDAY NIGHT:
THINGS SHOULD BEGIN DIMINISH ACROSS THE ENTIRE AREA AS THE LOW LEVEL
FLOW BEGINS TO VEER OUT AND CAUSES THE MOISTURE TO SHIFT EASTWARD.
WE WILL STILL HAVE TO CONTEND WITH THE UPPER LEVEL WAVE WHICH MAY
YIELD TO SOME ELEVATED MOISTURE WHICH COULD BRING MORE OF A MIXTURE
OF SLEET AND SNOW. HOWEVER...ICE ACCUMULATION AMOUNTS WILL BE MUCH
LESS DURING THIS TIMEFRAME (TENTH OF AN INCH OR LESS).

THURSDAY-MONDAY:
THERE IS STILL QUITE A BIT OF UNCERTAINTY DURING THIS
TIMEFRAME...BUT THE MODELS ARE TRENDING TOWARDS DEEPENING THE UPPER
LEVEL TROF ACROSS THE PLAINS THURSDAY NIGHT AND FRIDAY. THIS SYSTEM
COULD ALSO BRING UP MORE MOISTURE INTO THE AREA. AT THIS TIME... IT
LOOKS MORE FAVORABLE FOR SNOW...BUT THIS OBVIOUSLY COULD CHANGE WITH
TIME.

COX

AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU
MAIN CONCERNS ARE FREEZING PRECIPITATION AND IFR CIGS. ISENTROPIC
LIFT WILL STRENGTHEN MID-LATE PM IN SOUTHERN KS WHICH SHOULD ALLOW
PRECIPITATION TO ADVANCE NWD INTO OUR SOUTHERN TAF SITES. LIFT
BECOMES WIDESPREAD AREAWIDE 00Z-06Z SO FREEZING PRECIPITATION
SHOULD BECOME WIDESPREAD AS WELL. MODERATE FREEZING RAIN IS LIKELY
AT TIMES TONIGHT WITH SLEET POSSIBLY MIXING IN ACROSS CENTRAL KS
(RSL/SLN) TUES AM. LIFR CONDITIONS EXPECTED LATE TONIGHT INTO TUES
AM.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    30  33  23  33 / 100 100  30  10
HUTCHINSON      28  31  20  31 / 100 100  20  10
NEWTON          29  32  22  32 / 100 100  30  10
ELDORADO        31  33  24  33 / 100 100  30  10
WINFIELD-KWLD   31  34  26  34 / 100 100  40  10
RUSSELL         27  29  16  29 / 100  80  20  10
GREAT BEND      27  30  17  30 / 100  90  20   0
SALINA          27  30  18  29 / 100  90  20  10
MCPHERSON       28  31  20  31 / 100 100  20  10
COFFEYVILLE     32  36  28  37 / 100 100  50  30
CHANUTE         31  34  26  34 / 100 100  50  30
IOLA            30  33  25  34 / 100 100  50  30
PARSONS-KPPF    31  35  27  35 / 100 100  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
ICE STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR
KSZ067>072-082-083-091>096-098>100.

WINTER STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR KSZ032-
033-047-048.

ICE STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR
KSZ049>053.

&&
Hazardous weather outlook, Dec 10, 4:35 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
435 PM CST MON DEC 10 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
435 PM CST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A SIGNIFICANT WINTER WEATHER SYSTEM WILL CONTINUE TO MOVE INTO THE
AREA TONIGHT. FREEZING RAIN COULD LEAD TO MAJOR ACCUMULATIONS OF
ICE...RANGING FROM ONE HALF TO ONE AND ONE HALF INCHES. SEE THE
LATEST WINTER WEATHER WARNINGS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MAJOR WINTER STORM WILL BE ON GOING ON TUESDAY WITH FREEZING
RAIN...SLEET AND LIGHT SNOW POSSIBLE THROUGH LATE TUESDAY NIGHT. SEE
THE LATEST WINTER WEATHER WARNING TO ADDITIONAL DETAILS.

SOME LIGHT FREEZING RAIN OR LIGHT SNOW COULD LINGER INTO WEDNESDAY
MORNING IN SOUTHEAST KANSAS. LITTLE ADDITIONAL ICE AND SNOW
ACCUMULATIONS ARE EXPECTED.

THERE IS A SLIGHT CHANCE OF SNOW ACROSS CENTRAL AND SOUTHEAST KANSAS
FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/JMC/BDK

In the hours before

Local storm report, Dec 10, 6:57 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CST MON DEC 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FREEZING RAIN    3 NNW WEST WICHITA      37.72N 97.48W
12/10/2007  E0.10 INCH       SEDGWICK           KS   TRAINED SPOTTER

            ONE TENTH OF AN INCH ACCUMULATION ON TREES.

0657 PM     FREEZING RAIN    ELLSWORTH               38.74N 98.23W
12/10/2007  E0.08 INCH       ELLSWORTH          KS   TRAINED SPOTTER

            ONE EIGTH OF AN INCH ICE ACCUMULATION. STARTING TO FREEZE
            ON ROADS.

&&

CWH
Local storm report, Dec 10, 7:33 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CST MON DEC 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FREEZING RAIN    ARKANSAS CITY           37.07N 97.04W
12/10/2007  E0.20 INCH       COWLEY             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AROUND TWO TENTHS OF AN INCH OF
            ICE WITH STREETS BECOMING SLICK.

0730 PM     FREEZING RAIN    ATLANTA                 37.44N 96.77W
12/10/2007  E0.00 INCH       COWLEY             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTING TREES ARE STARTING TO GET
            INTO POWER LINES NEAR ATLANTA WITH SOME ARCING TAKING
            PLACE.

&&

RBL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 ice storm. Local standard time, as filed.

Ice Storm, McPherson

When
December 10, 8:10 PM CST to December 11, 2:19 PM CST
Where
McPherson forecast zone
Property damage
$9.8 million
Reported by
Trained Spotter
Coordinates
38.392, -97.648 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across McPherson County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Russell

When
December 10, 8:20 PM CST to December 11, 11:00 AM CST
Where
Russell forecast zone
Property damage
$9.8 million
Reported by
Trained Spotter
Coordinates
38.915, -98.762 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Russell County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Lincoln

When
December 10, 8:20 PM CST to December 11, 11:00 AM CST
Where
Lincoln forecast zone
Property damage
$9.8 million
Reported by
Trained Spotter
Coordinates
39.045, -98.208 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Lincoln County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Ellsworth

When
December 10, 8:24 PM CST to December 11, 11:00 AM CST
Where
Ellsworth forecast zone
Property damage
$9.8 million
Reported by
Trained Spotter
Coordinates
38.697, -98.205 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Ellsworth County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Barton

When
December 10, 8:27 PM CST to December 11, 11:00 AM CST
Where
Barton forecast zone
Property damage
$9.8 million
Reported by
Trained Spotter
Coordinates
38.479, -98.756 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Barton County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown. The Great Bend Tribune contributed to this report.

Ice Storm, Kingman

When
December 10, 8:32 PM CST to December 11, 2:19 PM CST
Where
Kingman forecast zone
Property damage
$15 million
Reported by
Law Enforcement
Coordinates
37.559, -98.136 (the zone’s center; the record gives no point)

Roughly one inch of ice encrusted Kingman County during the ice storm which resulted in approximately 1000 downed power poles and power lines down throughout the county. Damage to the electrical infrastructure is estimated at around $15 million. There was also widespread damage to trees but the cost of the damage is unknown. The Kingman Leader-Courier contributed to this report.

Ice Storm, Rice

When
December 10, 8:33 PM CST to December 11, 2:19 PM CST
Where
Rice forecast zone
Property damage
$6.4 million
Reported by
Law Enforcement
Coordinates
38.347, -98.201 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Rice County during the ice storm. This resulted in approximately 300 downed power poles and 1200 downed lines. Damage to the electrical infrastructure is estimated at $6.4 million. There was also widespread damage to trees but the cost of the damage is unknown. The Lyons News Contributed to this report.

Ice Storm, Marion

When
December 10, 8:38 PM CST to December 11, 2:19 PM CST
Where
Marion forecast zone
Property damage
$18 million
Reported by
Trained Spotter
Coordinates
38.359, -97.097 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Marion County during the ice storm. This resulted in approximately 800 downed power poles and 4300 downed lines. Damage to the electrical infrastructure is estimated at $18.2 million. There was also widespread damage to trees but the cost of the damage is unknown. The Peabody Gazette-Bulletin contributed to this report.

Ice Storm, Chase

When
December 10, 8:43 PM CST to December 11, 2:19 PM CST
Where
Chase forecast zone
Property damage
$1.9 million
Reported by
Law Enforcement
Coordinates
38.302, -96.594 (the zone’s center; the record gives no point)

One to one and a half inches of ice accumulated across Chase County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Saline

When
December 10, 9:00 PM CST to December 11, 2:19 PM CST
Where
Saline forecast zone
Property damage
$9.8 million
Reported by
Law Enforcement
Coordinates
38.784, -97.650 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Saline County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Reno

When
December 10, 10:54 PM CST to December 11, 2:19 PM CST
Where
Reno forecast zone
Property damage
$38 million
Reported by
Trained Spotter
Coordinates
37.953, -98.086 (the zone’s center; the record gives no point)

One to two inches of ice accumulated across Reno County during the ice storm. This resulted in approximately 2000 downed power poles and 7900 downed lines. Damage to the electrical infrastructure is estimated at $37.5 million. There was also widespread damage to trees but the cost of the damage is unknown. The Hutchinson News contributed to this report.

Ice Storm, Harvey

When
December 10, 11:00 PM CST to December 11, 2:19 PM CST
Where
Harvey forecast zone
Property damage
$3.7 million
Reported by
Law Enforcement
Coordinates
38.043, -97.427 (the zone’s center; the record gives no point)

A half to one inch of ice accumulated across Harvey County during the ice storm. This resulted in approximately 250 downed power poles and 500 downed lines. Damage to the electrical infrastructure is estimated at $3.7 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Butler

When
December 11, 1:00 AM CST to 2:19 PM CST
Where
Butler forecast zone
Property damage
$1.9 million
Reported by
COOP Observer
Coordinates
37.781, -96.839 (the zone’s center; the record gives no point)

One to one and half inches of ice accumulated across mainly northern Butler County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.

Ice Storm, Sedgwick

When
December 11, 1:00 AM CST to 2:19 PM CST
Where
Sedgwick forecast zone
Property damage
$1.9 million
Reported by
Law Enforcement
Coordinates
37.685, -97.461 (the zone’s center; the record gives no point)

A half to one inch of ice accumulated across northern Sedgwick County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. The city of Wichita was spared the full brunt of the storm as temperatures hovered around 32 degrees all night. Several hundred to several thousand people lost power in the city though.

Ice Storm, Cowley

When
December 11, 4:30 AM CST to 2:19 PM CST
Where
Cowley forecast zone
Property damage
$200,000
Reported by
Newspaper
Coordinates
37.238, -96.837 (the zone’s center; the record gives no point)

A quarter to a half inch of ice accumulated across parts of Cowley County during the ice storm. This resulted in several tree limbs falling onto power lines knocking power out to 1,400 Arkansas City residences and businesses for several hours. Damage is estimated at several hundred thousand dollars. The Arkansas City Traveler contributed to this report.

Ice Storm, Greenwood

When
December 11, 8:57 AM CST to 2:19 PM CST
Where
Greenwood forecast zone
Property damage
$1.9 million
Reported by
Law Enforcement
Coordinates
37.878, -96.233 (the zone’s center; the record gives no point)

One to one and a half inches of ice accumulated across mainly northern Greenwood County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.

What these are

Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2007Every state in 2007This day in weather historyWarnings in Kansas, December 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68568, 68554, 68555, 68558, 68556, 68575, 68567, 68569, 68570, 68566, 68571, 68572, 68573, 68576, 69902, 68574.